MathSciNet Relay Station
MathSciNet bibliographic data
MR305428 57E15
Erle, Dieter; Hsiang, Wu Chung On certain unitary and symplectic actions with three orbit types. Amer. J. Math. 94 (1972), 289–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement